Loading [MathJax]/jax/output/SVG/config.js
Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2019, Volume 25, Number 1, Pages 245–261
DOI: https://doi.org/10.21538/0134-4889-2019-25-1-245-261
(Mi timm1614)
 

This article is cited in 6 scientific papers (total in 6 papers)

New global optimality conditions in a problem with d.c. constraints

A. S. Strekalovskii

Matrosov Institute for System Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk
Full-text PDF (266 kB) Citations (6)
References:
Abstract: The paper addresses a nonconvex nonsmooth optimization problem with the cost function and equality and inequality constraints given by d.c. functions, i.e., functions representable as the difference of convex functions. The original problem is reduced to a problem without constraints with the help of exact penalization theory. Then the penalized problem is represented as a d.c. minimization problem without constraints, for which new mathematical tools are developed in the form of global optimality conditions (GOCs). The GOCs reduce the nonconvex problem in question to a family of linearized (convex) problems and are used to derive a nonsmooth form of the Karush-Kuhn-Tucker theorem for the original problem. In addition, the GOCs possess a constructive (algorithmic) property, which makes it possible to leave the local pits and stationary (critical) points of the original problem. The effectiveness of the GOCs is demonstrated with examples.
Keywords: d.c. function, exact penalty, linearized problem, global optimality conditions, Lagrange function, Lagrange multipliers, KKT-vector.
Received: 05.12.2018
Revised: 08.02.2019
Accepted: 11.02.2019
Bibliographic databases:
Document Type: Article
UDC: 519.853.4
MSC: 90C26, 90C30, 90C46
Language: Russian
Citation: A. S. Strekalovskii, “New global optimality conditions in a problem with d.c. constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 1, 2019, 245–261
Citation in format AMSBIB
\Bibitem{Str19}
\by A.~S.~Strekalovskii
\paper New global optimality conditions in a problem with d.c. constraints
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 1
\pages 245--261
\mathnet{http://mi.mathnet.ru/timm1614}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-1-245-261}
\elib{https://elibrary.ru/item.asp?id=37051109}
Linking options:
  • https://www.mathnet.ru/eng/timm1614
  • https://www.mathnet.ru/eng/timm/v25/i1/p245
  • This publication is cited in the following 6 articles:
    1. A. S. Strekalovskii, M. V. Barkova, “O reshenii sistem kvadratichnykh uravnenii”, Tr. IMM UrO RAN, 30, no. 2, 2024, 173–187  mathnet  crossref  elib
    2. Mengkezhula Sagaarenchen, Batbileg Sukhee, Enkhbat Rentsen, Battur Gompil, “D. C. optimization approach for finding Berge equilibrium in bimatrix game”, NACO, 2024  crossref
    3. A. S. Strekalovskii, “Minimizing Sequences in a Constrained DC Optimization Problem”, Proc. Steklov Inst. Math. (Suppl.), 323, suppl. 1 (2023), S255–S278  mathnet  crossref  crossref  mathscinet  elib
    4. A. S. Strekalovskii, “Elementy globalnogo poiska v obschei zadache d.c. optimizatsii”, Differentsialnye uravneniya i optimalnoe upravlenie, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 196, VINITI RAN, M., 2021, 114–127  mathnet  crossref
    5. A. S. Strekalovsky, Lecture Notes in Computer Science, 12755, Mathematical Optimization Theory and Operations Research, 2021, 17  crossref
    6. A. S. Strekalovsky, “On a global search in dc optimization problems”, Optimization and Applications, Optima 2019, Communications in Computer and Information Science, 1145, eds. M. Jacimovic, M. Khachay, V. Malkova, M. Posypkin, Springer, 2020, 222–236  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:310
    Full-text PDF :94
    References:57
    First page:11
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025